# SDR MWEA97814

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND 1ST SEGMENT OF EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE.  MTC REPLACED 1ST SEGMENT FLOOR TRACK AND MISSING 2ND RED LAMP IAW DC9MM 33-50-00.
